Ghent University Academic Bibliography

Advanced

A decomposition of the natural embedding spaces for the symplectic dual polar spaces

Bart De Bruyn UGent (2007) LINEAR ALGEBRA AND ITS APPLICATIONS. 426(2-3). p.462-477
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
LINEAR ALGEBRA AND ITS APPLICATIONS
Linear Alg. Appl.
volume
426
issue
2-3
pages
462-477 pages
Web of Science type
Article
Web of Science id
000249758300018
JCR category
MATHEMATICS, APPLIED
JCR impact factor
0.702 (2007)
JCR rank
75/163 (2007)
JCR quartile
2 (2007)
ISSN
0024-3795
language
English
UGent publication?
yes
classification
A1
id
397885
handle
http://hdl.handle.net/1854/LU-397885
date created
2008-05-02 23:43:00
date last changed
2008-05-05 12:13:41
@article{397885,
  author       = {De Bruyn, Bart},
  issn         = {0024-3795},
  journal      = {LINEAR ALGEBRA AND ITS APPLICATIONS},
  language     = {eng},
  number       = {2-3},
  pages        = {462--477},
  title        = {A decomposition of the natural embedding spaces for the symplectic dual polar spaces},
  volume       = {426},
  year         = {2007},
}

Chicago
De Bruyn, Bart. 2007. “A Decomposition of the Natural Embedding Spaces for the Symplectic Dual Polar Spaces.” Linear Algebra and Its Applications 426 (2-3): 462–477.
APA
De Bruyn, B. (2007). A decomposition of the natural embedding spaces for the symplectic dual polar spaces. LINEAR ALGEBRA AND ITS APPLICATIONS, 426(2-3), 462–477.
Vancouver
1.
De Bruyn B. A decomposition of the natural embedding spaces for the symplectic dual polar spaces. LINEAR ALGEBRA AND ITS APPLICATIONS. 2007;426(2-3):462–77.
MLA
De Bruyn, Bart. “A Decomposition of the Natural Embedding Spaces for the Symplectic Dual Polar Spaces.” LINEAR ALGEBRA AND ITS APPLICATIONS 426.2-3 (2007): 462–477. Print.